Discussions By Condition: I cannot get a diagnosis.

high esrs possible ra?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • July 15, 2009
  • 05:31 PM


A year ago I had a terrible pain in my temple and my face was painful to touch. The doctors tested my ESR levels which were 70 so they immediately started me on steroid treatment for Temporal Artritis, even though they thought I was too young for the disease (being 52). They did a biopsy a week later which proved negative but they said that did not disprove that it was TA and kept me on 80mg steroids for 3 months before deciding that they were wrong and weaning me off them.

Since then my ESRs have now increased to 92 and my crps are 114. I have a nagging cough, which has been with me since before all this started and I get breathless when I bend down, or walk too far. I also now have similar pains in my calf to the ones I had in my temple last year, although the original pain has now gone (touch wood).

My joints often ache but there is no swelling what so ever on my body.

I'm wondering if this is the beginning of Rhumatoid Athritis, praying that it's not. Any ideas?

Reply Flag this Discussion

1 Replies:

  • There are over 100 different types of arthritis and related disorders, so it could be one of many, or possibly a combination. But persistent coughing is not really consistent with RA, whereas swelling and inflammation is, and you don't have those symptoms. I doubt it's RA.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?